I am currently on Triphasil and I want to stop taking it from the end of this month to prepare my body for pregnancy as I will be getting married in May next year. The problem is that my current menstrual cycle clashes with when my wedding will be taking place. How can I change my menstrual cycle, and if i change it and then stop taking the pill, will it stay that way?
Welcome to ehealthforum,
You can consider stopping with the birth control use as per your plans to get prepared for pregnancy to allow your body to get back to normal fertility. If you are worried about getting your periods during wedding time, you can consider visiting your gynecologist/obstetrician for getting prescription for the pills for postponement of periods (which should be started atleast 5-6 days before your actual expected period dates to be effective). You can be on these pills for the duration you do not want your periods (but being on it for longer than 5-7 days can lead to breakthrough bleeding as a side effect). You will get back your periods/withdrawal bleeding within 5-7 days of stopping with the pill use.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.